Intraperitoneal round worm abscess (Case report)

P. L.N.G. Rao, M. G. Shenoy, A. Venkatesh, P. K.R. Warrier

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)633-636
Number of pages4
JournalIndian Pediatrics
Issue number7
Publication statusPublished - 01-12-1980

All Science Journal Classification (ASJC) codes

  • Pediatrics, Perinatology, and Child Health

Cite this

Rao, P. L. N. G., Shenoy, M. G., Venkatesh, A., & Warrier, P. K. R. (1980). Intraperitoneal round worm abscess (Case report). Indian Pediatrics, 17(7), 633-636.